1. Get our daily digest email where we email the latest new topics from our Strictly Health forum to keep up with the latest developments! Click here to subscribe.

Suddenly dizzy, first time, and while starting AV, Joh, and b.

Discussion in 'Your Living Room' started by Dnrpn, Jun 2, 2019.

  1. Dnrpn

    Dnrpn Member

    54
    1
    8
    May 11, 2019
    Canada
    So I’ve had left sided symptoms for 2 years of fluctuating fullness, pressure, low frequency hearing loss during episodes, and low frequency tinnitus that vibrates half my head. That’s the worst part-feeling like my head is all twisted inside and may explode. I feel off and infrequently lightheaded. These things always come together, never apart. They used to last a few hours, then days, now it’s much longer- a week or even 2 before I get a break.

    My ent says possibly Ménière’s. I’m not sure. However today as my ear/was doing its usual crap, I experienced bizarre “dizziness” like never before. I was driving, stopped at the light and felt my head floating, I felt disconnected from my body, weak hands and I panicked thinking I might start spinning. I didn’t thankfully. I pulled over and my fiancé took over. I’ve felt off all afternoon.
    I have been on valtrex almost 3 weeks. I have taken lemon flav and pine bark, and vit b5&6, for two days.
    But today I included vincopetine and lysine this morning- that’s the only change. Anyone have any thoughts?
    I hope this isn’t the start of a new he’ll. Please and thank you!
     
  2. June-

    June- Well-Known Member

    1,663
    40
    48
    May 12, 2014
    Why keep adding things? Give av’s a month before trying other things so you will know what is working and what is not. When avs work they dont need other things.
     
    • Agree Agree x 2
  3. Rgv

    Rgv Member

    98
    25
    18
    Mar 30, 2019
    I did not see any real improvement until almost week 5 from valtrex or JOH
    Stay the course and don't get discouraged
     
    • Like Like x 2
  4. Dnrpn

    Dnrpn Member

    54
    1
    8
    May 11, 2019
    Canada
    I think I will do that. Thanks. I’ve read many posts of people who were taking more than one regimen together, so I thought I would too, being so desperate to feel normal. But that new weird dizzy thing scared the shit out of me. I’d never taken vinpocetine before so I wondered if that had anything to do with it.
     
  5. California Sun

    California Sun Active Member

    309
    58
    28
    May 23, 2019
    My suggestion would be try each regimen separately, giving it a fair try before moving on to something else. This way, if you do find something that helps, you will know what it is.
     
    • Like Like x 1
  6. Fisherman42

    Fisherman42 Active Member

    151
    34
    28
    Sep 5, 2014
    Illinois
    For me when I started adding things to my "coctail" too quickly I found that my body would react negatively for a few days until I started to get used to it. It's easy to get wrapped up in trying things due to just wanting to feel better, and you are on the right path, but you want to be able to measure your success.
     
    • Like Like x 2
  7. Brother_of_Nool

    Brother_of_Nool Member

    99
    5
    8
    May 24, 2019
    New York
    I did the same thing. I ordered everything once I found out about it. I had similar side effects (and a rash) but I feel that it’s worth it.
     

Share This Page